Mesrikhani, Amir, Farshi, Mohammad, Iranfar, Behnam. (1398). Minimum Spanning Tree of Imprecise Points Under $L_1$-metric. , 51(2), 99-110.
Amir Mesrikhani; Mohammad Farshi; Behnam Iranfar. "Minimum Spanning Tree of Imprecise Points Under $L_1$-metric". , 51, 2, 1398, 99-110.
Mesrikhani, Amir, Farshi, Mohammad, Iranfar, Behnam. (1398). 'Minimum Spanning Tree of Imprecise Points Under $L_1$-metric', , 51(2), pp. 99-110.
Mesrikhani, Amir, Farshi, Mohammad, Iranfar, Behnam. Minimum Spanning Tree of Imprecise Points Under $L_1$-metric. , 1398; 51(2): 99-110.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.